American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R18) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] René Schoof. Class numbers of real cyclotomic fields of prime conductor. Math. Comp. 72 (2003) 913-937. MR 1954975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Thaine. Jacobi sums and new families of irreducible polynomials of Gaussian periods. Math. Comp. 70 (2001) 1617-1640. MR 1836923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Timothy Kohl and Daniel R. Replogle. Computation of several cyclotomic Swan subgroups. Math. Comp. 71 (2002) 343-348. MR 1863005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. A. Shokrollahi. Relative class number of imaginary Abelian fields of prime conductor below 10000. Math. Comp. 68 (1999) 1717-1728. MR 1653986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Thaine. Families of irreducible polynomials of Gaussian periods and matrices of cyclotomic numbers. Math. Comp. 69 (2000) 1653-1666. MR 1653998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi. Normal bases via general Gauss periods. Math. Comp. 68 (1999) 271-290. MR 1484903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] René Schoof. Minus class groups of the fields of the $l$-th roots of unity. Math. Comp. 67 (1998) 1225-1245. MR 1458225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Ernvall and T. Metsänkylä. On the $p$-divisibility of Fermat quotients. Math. Comp. 66 (1997) 1353-1365. MR 1408373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vijay Jha. Faster computation of the first factor of the class number of ${\bf Q}(\zeta\sb p)$ . Math. Comp. 64 (1995) 1705-1710. MR 1277768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Stevenhagen. Class number parity for the $p$th cyclotomic field . Math. Comp. 63 (1994) 773-784. MR 1242060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kurt Girstmair. The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$ . Math. Comp. 61 (1993) 881--887, S25--S27. MR 1195428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrew J. Lazarus. Cyclotomy and delta units . Math. Comp. 61 (1993) 295-305. MR 1189520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raphael M. Robinson. Numbers having $m$ small $m$th roots mod $p$ . Math. Comp. 61 (1993) 393-413. MR 1189522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes to one million . Math. Comp. 59 (1992) 249-250. MR 1134727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes between $125\,000$ and $150\,000$ . Math. Comp. 56 (1991) 851-858. MR 1068819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1